RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 161, Number 6, Pages 1267–1269 (Mi dan31019)  

MATHEMATICS

On the rate of convergence to the normal distribution

I. A. Ibragimov

Leningrad State University

Full text: PDF file (311 kB)

Bibliographic databases:

Document Type: Article
Presented: Yu. V. Linnik
Received: 05.11.1964

Citation: I. A. Ibragimov, “On the rate of convergence to the normal distribution”, Dokl. Akad. Nauk SSSR, 161:6 (1965), 1267–1269

Citation in format AMSBIB
\Bibitem{Ibr65}
\by I.~A.~Ibragimov
\paper On the rate of convergence to the normal distribution
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 161
\issue 6
\pages 1267--1269
\mathnet{http://mi.mathnet.ru/dan31019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0177434}
\zmath{https://zbmath.org/?q=an:0137.12102}


Linking options:
  • http://mi.mathnet.ru/eng/dan31019
  • http://mi.mathnet.ru/eng/dan/v161/i6/p1267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:30
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019